# SDR SWIA200819479

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 13,661 hours, 12,036 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 6085 - NR 3 HYDRAULIC SYSTEM QUANTITY SHOWED 0 PERCENT ON DESCENT.  REPLACED 3A HYDRAULIC PUMP IAW AMM 29-12-03.  ALL OPS CHECKS GOOD, PN 848847, SN OFF MX661284.
